MathSciNet Relay Station
MathSciNet bibliographic data
MR3003433 47A10 (46H25)
Tang, Yuehan Random spectral theorems of self-adjoint random linear operators on complete complex random inner product modules. Linear Multilinear Algebra 61 (2013), no. 3, 409–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement